| Model Number |
1804400-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca) with mild calcification and mild tortuosity.The 4.00x33mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however failed to cross due to the anatomy.The sds was removed with resistance due to the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott device was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.